# SDR CA091202009

- Difficulty date: November 10, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 916 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D5001
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 1,893 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PUMP FOUND LEAKING ON SUCTION SIDE, REPLACED WITH A SERVICABLE PUMP (TC NR 20091202009)
